Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Deplin for lamictal side effects? PeterMartin

Posted by porkpiehat on October 19, 2017, at 21:44:21

In reply to Re: Deplin for lamictal side effects?, posted by PeterMartin on October 8, 2017, at 22:14:17


>
> I seem to have negative reactions to a lot of supplements that are supposed to help anyway...vitamin d, dish oil, vitamin c(high), magnesium.....they all end up making me worse after a short period (days).

What happens to you with magnesium? I started taking it based on a Dr's report I read stated it can help with noise sensitivity/irritation that I have been experiencings lately. He seemed to be writing for the fibromyalgia and "damaged brain" patient.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1095507]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:porkpiehat thread:1095178
URL: http://www.dr-bob.org/babble/20161215/msgs/1095507.html